Titel: Quadratic eigenproblems of restricted rank - remarks on a paper of Conca, Duran and Planchard
Sprache: Englisch
Autor/Autorin: Voß, Heinrich 
Schlagwörter: quadratic eigenproblem; inclusion theorem; fluid structure interaction
Erscheinungs­datum: Mär-2003
Zusammenfassung (englisch): 
In [2] Conca et al. stated two inclusion theorems for quadratic eigenvalue problems the proof of which are not complete. In this note we demonstrate by simple examples that the assertions as they stand are false. Taking advantage of an appropriate enumeration for eigenvalues of nonlinear eigenproblems we djust the results.
URI: http://tubdok.tub.tuhh.de/handle/11420/146
DOI: 10.15480/882.144
Institut: Mathematik E-10 
Dokumenttyp: Arbeitspapier
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 60
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep60.pdf73,73 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

445
Letzte Woche
0
Letzten Monat
6
checked on 01.10.2022

Download(s)

96
checked on 01.10.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.